# SDR UIEA2017092301805

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,077 hours, 19,916 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Part serial: M8A799
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE MESSAGE AFT DETECTOR FAN.  REMOVED AND REPLACED THE NR 1 SYSTEM AFT CARGO SMOKE DETECTOR BLOWER IAW AMM 26-16-02, OPS CHECKED GOOD.
